Zero solutions of partial differential evolution equations with deviating time argument
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1980), pp. 66-68
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_1_a12,
author = {E. S. Viglin},
title = {Zero solutions of partial differential evolution equations with deviating time argument},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {66--68},
year = {1980},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_1_a12/}
}
E. S. Viglin. Zero solutions of partial differential evolution equations with deviating time argument. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1980), pp. 66-68. http://geodesic.mathdoc.fr/item/IVM_1980_1_a12/